Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello

Not sure if anyone will know the answer but i want to have a couple of drinks maybe twice a month would this increase the chance of a relapse after i finished my accutane course?

Thanks

Share this post


Link to post
Share on other sites

I don't think it will have any effect on your acne. However, I agree with Francopld that it's really risky to drink. My derm made kind of a big deal out of it when I asked her, your liver isn't something to mess around with. They told me I should be completely sober, though my dosage is fairly high for my weight.

I get your struggle though. I have drank some while on Accutane, but I felt guilty. It's hard being a social drinker and all of a sudden not being able to drink at all. But I'm trying to tell myself its temporary and its way better to be sure I'm not doing anything to put myself in extra danger. These meds are dangerous enough on their own. But if you do drink, just be sure you keep tabs on your blood results & stop immediately if there is any change.

Share this post


Link to post
Share on other sites

The reason i ask is because on my 1st course of accutane i was in college and didn't really understand the drug, i wasn't informed with all the required information and i drank heavily a lot and now have to do a second course so thought drinking might have caused this.

I don' plan to drink much it is just its my birthday soon and just fancied being social and having a couple on a night out.

Share this post


Link to post
Share on other sites

The reason i ask is because on my 1st course of accutane i was in college and didn't really understand the drug, i wasn't informed with all the required information and i drank heavily a lot and now have to do a second course so thought drinking might have caused this.

I don' plan to drink much it is just its my birthday soon and just fancied being social and having a couple on a night out.

Having a couple will probably not hurt for your birthday, but just don't do it in general. I don't know that it would necessarily increase your chances of relapse but the other posters are right - it's bad for your liver.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×